# SDR HALA20250616182

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 45,646 hours, 7,124 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulted
- Location: Pa System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FA 2L PA WEAK, CAN'T HEAR ANNOUNCEMENTS. REMOVED AND REPLACED 2L HANDSET PER AMM 23-73-44. OPS TEST OK. OK FOR SVC.
